Alert archive / Pennsylvania / River Flood Warnings in 2016
River Flood Warning 3, NWS State College, PA
NWS State College, PA issued this river flood warning at Feb 25, 2016, 5:48 AM EST for Dauphin County, Lebanon County, Pennsylvania. It took effect at Feb 25, 2016, 9:00 AM EST. It was in force for 20 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 25, 2016, 5:48 AM EST (10:48 UTC)
- In effect from
- Feb 25, 2016, 9:00 AM EST
- Expired
- Feb 26, 2016, 5:15 AM EST
- In force
- 20 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Dauphin County, PA, Lebanon County, PA
The radar
The State College radar (KCCX), 132 km from the middle of the area, began a volume at 10:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Swatara Creek near Hershey (HERP1). The gauge peaked at 7.84 ft at Feb 25, 2016, 9:00 PM EST.
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 10 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01573560, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
540
WGUS41 KCTP 251048
FLWCTP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
548 AM EST THU FEB 25 2016
...The National Weather Service in State College, PA has issued a
flood warning for the following rivers in Pennsylvania...
Swatara Creek Near Hershey
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued by late this morning.
&&
PAC043-075-252248-
/O.NEW.KCTP.FL.W.0003.160225T1400Z-160226T0900Z/
/HERP1.1.ER.160225T1400Z.160225T2000Z.160226T0300Z.NO/
548 AM EST THU FEB 25 2016
The National Weather Service in State College, PA has issued a
* Flood Warning for
The Swatara Creek Near Hershey
* from this morning to late tonight...Or until the warning is
cancelled.
* At 5 AM Thursday the stage was...6.7 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by late this
morning and crest near 7.5 feet this afternoon. The river
will fall below flood stage by tonight.
* At 8.0 feet...The right, or north bank overflows. Several roads are
affected.
&&
LAT...LON 4038 7663 4034 7659 4027 7662 4024 7668
4026 7676 4032 7668
$$4 follow-up statements
978
WGUS81 KCTP 251419
FLSCTP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
919 AM EST THU FEB 25 2016
...The Flood Warning is cancelled for the following rivers in
Pennsylvania...
Yellow Breeches Creek Near Camp Hill
...The Flood Warning continues for the following rivers in
Pennsylvania...
Swatara Creek At Harper Tavern
Swatara Creek Near Hershey
...The Flood Warning continues for the following rivers in
Pennsylvania...
Conestoga River At Lancaster
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued by this evening.
&&
PAC075-107-260219-
/O.EXT.KCTP.FL.W.0002.000000T0000Z-160226T1000Z/
/HTVP1.1.ER.160225T0715Z.160225T1800Z.160226T0400Z.NO/
919 AM EST THU FEB 25 2016
The Flood Warning continues for
The Swatara Creek At Harper Tavern.
* At 9 AM Thursday the stage was 10.6 feet and rising.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The river will crest near 10.9 feet by this afternoon. The river
will fall below flood stage tonight.
* At 10.0 feet...High water isolates several houses.
&&
LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
4038 7663 4043 7658
$$
PAC043-075-260219-
/O.EXT.KCTP.FL.W.0003.000000T0000Z-160226T1400Z/
/HERP1.1.ER.160225T1300Z.160226T0000Z.160226T0800Z.NO/
919 AM EST THU FEB 25 2016
The Flood Warning continues for
The Swatara Creek Near Hershey.
* At 9 AM Thursday the stage was 7.1 feet and rising.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* The river will crest near 7.7 feet by this evening. The river will
fall below flood stage early tomorrow morning.
* At 8.0 feet...The right, or north bank overflows. Several roads are
affected.
&&
LAT...LON 4038 7663 4034 7659 4027 7662 4024 7668
4026 7676 4032 7668
$$
PAC071-133-260000-
/O.CON.KCTP.FL.W.0004.160225T1800Z-160226T0000Z/
/LNCP1.1.ER.160225T1800Z.160225T1800Z.160225T1800Z.NO/
919 AM EST THU FEB 25 2016
The Flood Warning continues for
The Conestoga River At Lancaster.
* from this afternoon to this evening...Or until the warning is
cancelled.
* At 9 AM Thursday the stage was 10.8 feet and rising.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise to near flood stage this afternoon.
* At 11.0 feet...Grofftown Road will flood.
&&
LAT...LON 4013 7625 4010 7621 4003 7625 3999 7630
4002 7635 4009 7629
$$
PAC041-133-251449-
/O.CAN.KCTP.FL.W.0001.000000T0000Z-160226T0000Z/
/CPHP1.1.ER.160225T0557Z.160225T0947Z.160225T1202Z.UU/
919 AM EST THU FEB 25 2016
The Flood Warning is cancelled for
The Yellow Breeches Creek Near Camp Hill.
* At 9 AM Thursday the stage was 6.6 feet and falling.
* The river fell below flood stage at 7 AM Thursday.
* Flood stage is 7.0 feet.
* The river will continue falling to 3.4 feet by Saturday morning.
* At 7.0 feet...Low lying areas in the Green Lane Farms development
on the right bank of Yellow Breeches Creek begin to flood. A mobile
home park near Williams Grove is also affected by high water.
&&
LAT...LON 4023 7686 4023 7685 4016 7689 4015 7693
4018 7695 4023 7692 4023 7689
$$
CR102
WGUS81 KCTP 251920
FLSCTP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
220 PM EST THU FEB 25 2016
...The Flood Warning is cancelled for the following rivers in
Pennsylvania...
Conestoga River At Lancaster
...The Flood Warning continues for the following rivers in
Pennsylvania...
Swatara Creek At Harper Tavern
...The Flood Warning continues for the following rivers in
Pennsylvania...
Swatara Creek Near Hershey
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued this evening.
&&
PAC075-107-260720-
/O.EXT.KCTP.FL.W.0002.000000T0000Z-160226T0900Z/
/HTVP1.1.ER.160225T0715Z.160225T1731Z.160226T0300Z.NO/
220 PM EST THU FEB 25 2016
The Flood Warning continues for
The Swatara Creek At Harper Tavern.
* At 2 PM Thursday the stage was 10.8 feet and falling.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The river will continue falling to below flood stage by tonight.
* At 10.0 feet...High water isolates several houses.
&&
LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
4038 7663 4043 7658
$$
PAC043-075-260720-
/O.CON.KCTP.FL.W.0003.000000T0000Z-160226T1400Z/
/HERP1.1.ER.160225T1300Z.160226T0000Z.160226T0800Z.NO/
220 PM EST THU FEB 25 2016
The Flood Warning continues for
The Swatara Creek Near Hershey.
* At 2 PM Thursday the stage was 7.5 feet and falling.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* The river will crest near 7.8 feet by this evening. The river will
fall below flood stage early tomorrow morning.
* At 8.0 feet...The right, or north bank overflows. Several roads are
affected.
&&
LAT...LON 4038 7663 4034 7659 4027 7662 4024 7668
4026 7676 4032 7668
$$
PAC071-133-251950-
/O.CAN.KCTP.FL.W.0004.000000T0000Z-160226T0000Z/
/LNCP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
220 PM EST THU FEB 25 2016
The Flood Warning is cancelled for
The Conestoga River At Lancaster.
* At 1 PM Thursday the stage was 10.2 feet and falling.
* Flood stage is 11.0 feet.
* The river crested below flood stage at 10.9 feet...And will
continue falling to 5.5 feet by Saturday morning.
* At 11.0 feet...Grofftown Road will flood.
&&
LAT...LON 4013 7625 4010 7621 4003 7625 3999 7630
4002 7635 4009 7629
$$
BG/EH518
WGUS81 KCTP 260233
FLSCTP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
933 PM EST THU FEB 25 2016
...The Flood Warning is cancelled for the following rivers in
Pennsylvania...
Swatara Creek At Harper Tavern
...The Flood Warning continues for the following rivers in
Pennsylvania...
Swatara Creek Near Hershey
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued overnight.
&&
PAC075-107-260303-
/O.CAN.KCTP.FL.W.0002.000000T0000Z-160226T0900Z/
/HTVP1.1.ER.160225T0715Z.160225T1731Z.160226T0153Z.NO/
933 PM EST THU FEB 25 2016
The Flood Warning is cancelled for
The Swatara Creek At Harper Tavern.
* At 9 PM Thursday the stage was 8.8 feet and falling.
* The river fell below flood stage at 9 PM Thursday.
* Flood stage is 9.0 feet.
* The river will continue falling to 3.4 feet by Sunday morning.
* At 9.0 feet...Several driveways and other minor roadways are
affected. Water begins to enter some basements.
&&
LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
4038 7663 4043 7658
$$
PAC043-075-261251-
/O.EXT.KCTP.FL.W.0003.000000T0000Z-160226T1251Z/
/HERP1.1.ER.160225T1300Z.160226T0214Z.160226T0651Z.NO/
933 PM EST THU FEB 25 2016
The Flood Warning continues for
The Swatara Creek Near Hershey.
* At 9 PM Thursday the stage was 7.8 feet and falling.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* The river will continue falling to below flood stage overnight.
* At 8.0 feet...The right, or north bank overflows. Several roads are
affected.
&&
LAT...LON 4038 7663 4034 7659 4027 7662 4024 7668
4026 7676 4032 7668
$$
EVANEGO945
WGUS81 KCTP 261015
FLSCTP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
515 AM EST FRI FEB 26 2016
...The Flood Warning is cancelled for the following rivers in
Pennsylvania...
Swatara Creek Near Hershey
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
&&
PAC043-075-261045-
/O.CAN.KCTP.FL.W.0003.000000T0000Z-160226T1251Z/
/HERP1.1.ER.160225T1300Z.160226T0214Z.160226T0920Z.NO/
515 AM EST FRI FEB 26 2016
The Flood Warning is cancelled for
The Swatara Creek Near Hershey.
* At 5 AM Friday the stage was 6.8 feet and falling.
* The river fell below flood stage at 4 AM Friday.
* Flood stage is 7.0 feet.
* The river will continue falling to 3.6 feet by Sunday morning.
* At 7.0 feet...The right, or north bank begins to overflow. Several
roadways upstream of the gage are affected by high water.
&&
LAT...LON 4038 7663 4034 7659 4027 7662 4024 7668
4026 7676 4032 7668
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Feb 25, 5:21 AM EST, 27 minutes earlier.
Area forecast discussion, Feb 25, 5:21 AM EST, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 521 AM EST THU FEB 25 2016 .SYNOPSIS... SMALL STREAMS AND CREEKS WILL REMAIN ELEVATED ACROSS THE LOWER SUSQUEHANNA VALLEY TODAY. GUSTY NORTHWEST WINDS WILL DIRECT COLDER AIR INTO CENTRAL PA WITH FALLING TEMPERATURES THROUGH TONIGHT. RAIN WILL CHANGE TO SNOW SHOWERS BY THE AFTERNOON WITH SNOW ACCUMULATIONS OF 1 TO 4 INCHES OVER THE ALLEGHENIES BY FRIDAY MORNING. TEMPERATURES WILL MODERATE OVER THE WEEKEND WITH NO SIGNIFICANT WEATHER EXPECTED. && .NEAR TERM /THROUGH TONIGHT/... LIGHT RAIN CONTINUES TO LINGER ACROSS MUCH OF CENTRAL PA EARLY THIS MORNING IN ASSOCIATION WITH UPPER LEVEL LOW. PERSISTENT COLD ADVECTION VIA INCREASING NW FLOW WRAPPING AROUND THE DEPARTING LOW WILL TRANSITION RAIN TO SNOW OVER THE WESTERN ALLEGHENIES THIS MORNING. THE CHANGEOVER IS CURRENTLY IN PROGRESS OVER SW PA WITH RAIN/SNOW AT PIT AND SNOW FROM 2G4/2G9 TO JST. MARGINALLY WARM BLYR TEMPS AND ROAD SURFACES MAY BE A LIMITING FACTOR FOR ACCUMULATIONS INITIALLY...BUT TEMPERATURES WILL CONTINUE TO FALL DURING THE DAY. ISSUED WINTER WX ADVISORY FOR THE LAURELS AND NW MTNS WITH SNOW ACCUMULATIONS OF 2-4 INCHES BY FRIDAY MORNING. HIGHEST AMOUNTS WEST OF RT 219. THE SNOW COMBINED WITH FALLING TEMPERATURES...WIND GUSTS TO 30-40 MPH AND WIND CHILLS DROPPING TO NEAR ZERO TONIGHT WILL ALL CONTRIBUTE TO HAZARDOUS WX CONDITIONS. LESSER AMOUNTS OF 1-3 INCHES ARE FCST FROM CLEARFIELD/ELK INTO CAMERON AND POTTER COUNTIES. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... LINGERING SNOW SHOWERS OVER THE ALLEGHENIES WILL GRADUALLY TAPER DOWN ON FRIDAY AND COME TO AN END FRI NGT...AS WEAK RIDGE OF HIGH PRESSURE SLIDES INTO THE AREA. IT WILL BE A BRISK AND SEASONABLY COLD DAY ON FRIDAY WITH HIGHS 10-20 DEGREES BELOW NORMAL FOR LATE FEBRUARY. QUIET WX CONTINUES INTO SATURDAY WITH DAYTIME TEMPERATURES REBOUNDING +5-10 DEGREES FROM FRIDAY. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... TEMPERATURES CONTINUE TO MODERATE NICELY ON SUNDAY AS SW FLOW INCREASES AHEAD OF LOW PRESSURE TRACKING FROM THE UPPER MIDWEST INTO THE CENTRAL GREAT LAKES (LOWER MICHIGAN). THERE IS A DECENT AMOUNT OF SPREAD WITH THE SPEED/TIMING OF THE SURFACE LOW...BUT MODEL CONSENSUS SHOWS A TRACK TO THE NORTH OF PA INTO NORTHERN NEW ENGLAND OR THE ST. LAWRENCE VALLEY ON MONDAY. THIS SHOULD RESULT IN LIMITED PCPN (RAIN-SNOW) ALONG TRAILING COLD FRONT CONFINED MAINLY OVER THE WESTERN HIGH TERRAIN. THERE IS BETTER AGREEMENT ON THE PCPN PATTERN SETTING UP INTO THE MIDDLE OF NEXT WEEK...ALTHOUGH THERE ARE STILL SIGNIFICANT DETAIL DIFFERENCES BETWEEN THE 25/00Z GFS AND ECMWF. IT LOOKS LIKE ORGANIZED PCPN WILL DEVELOP ALONG FRONTAL ZONE EXTENDING THE MID MS/OH VALLEYS INTO THE NORTHERN MID ATLANTIC. PLACEMENT OF THE BOUNDARY WILL BE VERY IMPORTANT IN DETERMINING LOCATION OF POTENTIAL MIXED PTYPES. ADDED ZR/IP INTO WX TYPES WITH 850MB TEMPS PROGGED TO BE ABOVE 0C AROUND MIDWEEK. WED-FRI HAS THE POTENTIAL TO BE RATHER UNSETTLED PERIOD WITH POPS ABOVE CLIMO. && .AVIATION /10Z THURSDAY THROUGH MONDAY/... BREAKS IN THE OVERCAST...COMBINED WITH WET GROUND AND A LIGHT WIND...ALLOWED SOME FOG TO FORM AT KIPT EARLY THIS AM. HOWEVER...EXPECT RAPIDLY IMPROVING CONDS THERE BTWN 09Z-11Z...AS RAIN TAPERS OFF AND A DRIER WESTERLY WIND PICKS UP. MAIN CONCERN THIS EARLY MORNING WILL BE AT KBFD/KJST...WHERE RESIDUAL LOW LVL MOISTURE ASCENDING THE MTNS COULD PRODUCE TEMPO IFR CIGS. A TRAILING TROUGH OF LOW PRES OVR THE E GRT LKS WILL SWING THRU THE REGION LATER TODAY...ACCOMPANIED BY LGT SNOW/REDUCED VSBYS AT KBFD/KJST...WHILE DOWNSLOPING WEST WIND RESULTS IN MUCH MORE FAVORABLE CONDS FURTHER EAST. A TIGHT PRES GRADIENT OVR THE REGION WILL PRODUCE GUSTY WEST WINDS LATER TODAY. BUFKIT SOUNDINGS SUPPORT FREQUENT GUSTS BY THIS AFTN IN THE 25-30KT RANGE. AS TROUGH PASSES EAST OF THE AREA...EXPECT LGT SNOW TO DIMINISH OVR THE W MTNS. HOWEVER...GUSTY WINDS SHIFTING TO THE NW WILL LIKELY CONTINUE THRU THE NIGHT. OUTLOOK... FRI...WINDY...ESP EAST. AM SHSN/REDUCED VSBYS POSS W MTNS. SAT-SUN...NO SIG WX EXPECTED. MON...EARLY SHRA/LOW CIGS POSSIBLE AT KBFD. && .HYDROLOGY... SMALL STREAMS/CREEKS AND TRIBS ARE RUNNING HIGH ACROSS THE LOWER SUSQ. VALLEY. SEVERAL POINTS ARE ABOVE ACTION STAGE WITH HARPER TAVERN AND CAMP HILL ABOVE FLOOD STAGE. LOOK FOR LEVELS TO CREST THIS MORNING WITH SLOWLY FALLING STAGES OVER THE NEXT 24 HOURS. && .CTP WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 10 AM THIS MORNING TO 7 AM EST FRIDAY FOR PAZ004-005. WINTER WEATHER ADVISORY UNTIL 7 AM EST FRIDAY FOR PAZ024-033. && SYNOPSIS...STEINBUGL NEAR TERM...STEINBUGL SHORT TERM...STEINBUGL LONG TERM...STEINBUGL AVIATION...FITZGERALD HYDROLOGY...STEINBUGL
Hazardous weather outlook, Feb 25, 3:13 AM EST, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 313 AM EST THU FEB 25 2016 PAZ004-005-260815- WARREN-MCKEAN- 313 AM EST THU FEB 25 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ024-033-260815- CAMBRIA-SOMERSET- 313 AM EST THU FEB 25 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ006-010-011-017-260815- POTTER-ELK-CAMERON-CLEARFIELD- 313 AM EST THU FEB 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. RAIN WILL CHANGE TO SNOW BY THIS AFTERNOON WITH ACCUMULATIONS OF 1 TO 3 INCHES BY FRIDAY MORNING. DIFFICULT TRAVEL AND SLICK ROAD CONDITIONS ARE POSSIBLE LATER TODAY AND ESPECIALLY TONIGHT AS TEMPERATURES FALL BELOW FREEZING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ012-018-019-025>028-034>037-041-042-045-046-049>053-056>059- 063>066-260815- NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON- MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 313 AM EST THU FEB 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Feb 25, 3:01 AM EST, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
301 AM EST THU FEB 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG WELLSVILLE 40.05N 76.94W
02/24/2016 YORK PA 911 CALL CENTER
NUMEROUS TREES REPORTED DOWN COUNTYWIDE.
0624 PM TSTM WND DMG 1 SE PROGRESS 40.28N 76.82W
02/24/2016 DAUPHIN PA 911 CALL CENTER
TREES DOWN ACROSS EXIT RAMP AT I-83 AND UNION DEPOSIT
RD.
0624 PM TSTM WND DMG 1 NE SPRING GROVE 39.89N 76.85W
02/24/2016 YORK PA 911 CALL CENTER
TREE DOWN ON A HOME ALONG ROUTE 116 IN JACKSON TWP.
0635 PM TSTM WND DMG 1 N MANCHESTER 40.08N 76.72W
02/24/2016 YORK PA 911 CALL CENTER
ROOF OFF A BARN IN EAST MANCHESTER TWP.
0635 PM TSTM WND DMG HUGHESVILLE 41.24N 76.73W
02/24/2016 LYCOMING PA 911 CALL CENTER
MULTIPLE TREES DOWN
0643 PM TSTM WND GST MARIETTA 40.06N 76.55W
02/24/2016 E60 MPH LANCASTER PA TRAINED SPOTTER
0645 PM TSTM WND DMG MOUNT JOY 40.11N 76.51W
02/24/2016 LANCASTER PA 911 CALL CENTER
ROOFS DAMAGED ON SEVERAL STRUCTURES IN THE MOUNT
JOY...ELIZABETHTOWN AND RHEEMS AREA.
0718 PM TSTM WND DMG LANCASTER 40.04N 76.30W
02/24/2016 LANCASTER PA 911 CALL CENTER
NUMEROUS TREES REPORTED DOWN COUNTYWIDE.
0732 PM TSTM WND DMG WHITE HORSE 40.03N 75.99W
02/24/2016 LANCASTER PA 911 CALL CENTER
SEVERAL BUILDINGS SUFFERED WIND DAMAGE. CONSIDERABLE
DEBRIS.
&&
EVENT NUMBER CTP1601425 CTP1601422 CTP1601423 CTP1601424 CTP1601429
CTP1601421 CTP1601426 CTP1601428 CTP1601427
KFLocal storm report, Feb 25, 3:54 AM EST, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
354 AM EST THU FEB 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG 2 E LANDISBURG 40.34N 77.27W
02/24/2016 PERRY PA PEMA
TREES DOWN/ONE ON HOME
0610 PM TSTM WND DMG WELLSVILLE 40.05N 76.94W
02/24/2016 YORK PA 911 CALL CENTER
NUMEROUS TREES REPORTED DOWN COUNTYWIDE.
0624 PM TSTM WND DMG 1 SE PROGRESS 40.28N 76.82W
02/24/2016 DAUPHIN PA 911 CALL CENTER
TREES DOWN ACROSS EXIT RAMP AT I-83 AND UNION DEPOSIT
RD.
0624 PM TSTM WND DMG 1 NE SPRING GROVE 39.89N 76.85W
02/24/2016 YORK PA 911 CALL CENTER
TREE DOWN ON A HOME ALONG ROUTE 116 IN JACKSON TWP.
0635 PM TSTM WND DMG 1 N MANCHESTER 40.08N 76.72W
02/24/2016 YORK PA 911 CALL CENTER
ROOF OFF A BARN IN EAST MANCHESTER TWP.
0635 PM TSTM WND DMG HUGHESVILLE 41.24N 76.73W
02/24/2016 LYCOMING PA 911 CALL CENTER
MULTIPLE TREES DOWN
0643 PM TSTM WND GST MARIETTA 40.06N 76.55W
02/24/2016 E60 MPH LANCASTER PA TRAINED SPOTTER
0645 PM TSTM WND DMG MOUNT JOY 40.11N 76.51W
02/24/2016 LANCASTER PA 911 CALL CENTER
ROOFS DAMAGED ON SEVERAL STRUCTURES IN THE MOUNT
JOY...ELIZABETHTOWN AND RHEEMS AREA.
0718 PM TSTM WND DMG LANCASTER 40.04N 76.30W
02/24/2016 LANCASTER PA 911 CALL CENTER
NUMEROUS TREES REPORTED DOWN COUNTYWIDE.
0732 PM TSTM WND DMG WHITE HORSE 40.03N 75.99W
02/24/2016 LANCASTER PA 911 CALL CENTER
SEVERAL BUILDINGS SUFFERED WIND DAMAGE. CONSIDERABLE
DEBRIS.
&&
EVENT NUMBER CTP1601430 CTP1601425 CTP1601422 CTP1601423 CTP1601424
CTP1601429 CTP1601421 CTP1601426 CTP1601428 CTP1601427
KFThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 7:13 PM EST | Areal Flood Advisory | CTP | Schuylkill | 62 min |
| Feb 24, 7:14 PM EST | Special Weather Statement | CTP | Schuylkill | 46 min |
| Feb 24, 7:21 PM EST | Tornado Warning | CTP | Lancaster | 24 min |
| Feb 24, 7:30 PM EST | Severe Thunderstorm Warning | CTP | Lancaster, Lebanon, York | 45 min |
| Feb 24, 7:43 PM EST | Areal Flood Advisory | CTP | Lancaster | 62 min |
| Feb 24, 11:18 PM EST | Areal Flood Advisory | CTP | Columbia, Lycoming, Montour, Northumberland, Schuylkill, Sullivan and 2 more | 3 hr |
| Feb 24, 11:24 PM EST | River Flood Warning | CTP | Cumberland, York | 17 hr |
| Feb 24, 11:44 PM EST | Areal Flood Advisory | CTP | Adams, Centre, Clinton, Cumberland, Dauphin, Juniata and 8 more | 3 hr |
| Feb 25, 2:00 AM EST | River Flood Warning | CTP | Lebanon, Schuylkill | 20 hr |
| Feb 25, 2:43 AM EST | Areal Flood Advisory | CTP | Lancaster, York | 4 hr |
| Feb 25, 2:54 AM EST | Winter Weather Advisory | CTP | Cambria, McKean, Somerset, Warren | 28 hr |
| Feb 25, 9:11 AM EST | River Flood Warning | CTP | Lancaster, York | 10 hr |
Nearby
River Flood Warnings in Pennsylvania, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.